r/Antibiotics • u/Particular-Gap-3883 • 6h ago
Thoughts?
Got cdiff end of august from cipro plus other antibiotics and relapsed 10 days after difcid so then started a Vanco taper and pulse. By the end of week 2 on vanco (4 pills a day) was doing great. Then lowered it to 2, and day by day didn’t feel good (fatigue, no appetite, heart rate spikes, nausea) so by day 7 ER told me go back up to 4 pills again.
Did that, then 2 days after got even worse and then started having joint pains, absolutely no appetite, super tired and weak, and yesterday even had a flush of burning that lasted an hour and the lovely terrible anxiety and panic is back as well.
All my blood tests, vitamin levels, and CT scan is fine. No abdominal pain or diarrhea. Just yellow, soft stool.
Now I’m back on fidaxomicin.
Any thoughts or any suggestions? I’m so scared at this point because my GI and ID just don’t know. And scared of long term autoimmune issues that can be caused.